Giulia Di Nunno

Adjunct Professor Giulia Di Nunno

+47 55 95 98 47
Business and Management Science
Management Science Stochastic Calculus Stochastic Analysis Mathematical Finance

Selected publications

Author(s) Title Publisher
Di Nunno, Giulia; Vives, Josep A Malliavin-Skorohod calculus in L^0 and L^1 for additive and Volterra-type processes Stochastics: An International Journal of Probability and Stochastic Processes Volume 89 (1); page 142 - 170; 2017
Baños, David Ruiz; Di Nunno, Giulia; Haferkorn, Hannes Hagen; Proske, Frank Norbert Stochastic functional differential equations and sensitivity to their initial path; 2017
Bion-Nadal, Jocelyne; Di Nunno, Giulia Fully-dynamic risk-indifference prices and no-good-deal bounds; 2017
Di Nunno, Giulia; Haferkorn, Hannes Hagen A maximum principle for mean-field SDEs with time change Applied mathematics and optimization Volume 76 (1); page 137 - 176; 2017
More publications in Cristin
  • Introductory mathematical finance
  • Topics in Stochastic Methods: Stochastic Analysis with Applications in Economics